教师列表

范胜君

来源:李莹发稿时间:2017-02-18浏览次数:2087

一、简单介绍:

    范胜君, 男,1976生,山东寿光人,博士;中国矿业大学数学学院教授、博士生导师、数学学院副院长;复旦大学博士后、江苏省青蓝工程中青年学术带头人、中国矿业大学十佳青年教职工、中国矿业大学第七批、第八批优秀青年骨干教师、美国数学评论评论员。研究方向:倒向随机微分方程、非线性数学期望、金融数学。

1998.7—至今中国矿业大学数学学院教师

2016.8-2016.9澳大利亚西澳大学短期研修访问

2012.8-2015.1复旦大学数学科学学院博士后流动站博士后导师:汤善健教授

2008.9-2011.6中国矿业大学理学院攻读博士学位导师:江教授

2006.7-2006.8英国伯明翰大学短期研修访问

2004.7-2005.1山东大学数学与系统科学学院课程进修

2002.9-2005.6中国矿业大学数学系攻读硕士学位导师:朱开永、周圣武教授

1994.9-1998.6华东理工大学数学系攻读学士学位

近年来,在国内外20余种重要学术期刊上以第一作者身份发表学术论文50余篇,其中SCI检索20余篇。部分论文如下:

[1]Fan ShengJun(范胜君), Bounded solutions, Lp (p>1) solutions and L1 solutions for one-dimensional BSDEs under general assumptions.

Stochastic Processes and their Applications 126: 1511–1552, 2016 (SCI)

[2]Fan ShengJun(范胜君), Jiang Long, Tian DeJian. One-dimensional BSDEs with finite and infinite time horizons.

Stochastic Processes and their Applications 121(3), 427-440, 2011 (SCI)

[3]Fan ShengJun(范胜君),Jiang Long, Xu YingYing. Representation theorem for generators of BSDEs with monotonic and polynomial-growth generators in the space of processes.

Electronic Journal of Probability 16(27), 830-844, 2011 (SCI)

[4]Fan ShengJun(范胜君), Jiang Long. A generalized comparison theorem for BSDEs and its applications.

Journal of Theoretical Probability 25(1), 50-61, 2012 (SCI)

[5]Fan ShengJun(范胜君), Jiang Long. Lp solutions of finite and infinite time interval BSDEs with non-Lipschitz coefficients. 84 (4), 487-506, 2012

Stochastics: an International Journal of Probability and Stochastic Processes (SCI)

[6]Fan ShengJun(范胜君). Lp solutions of multidimensional BSDEs with weak monotonicity and general growth generators.

Journal of Mathematical Analysis and Application 432:156-178, 2015(SCI)

[7]Fan ShengJun(范胜君). Jensen’s inequality for filtration consistent nonlinear expectation without domination condition.

Journal of Mathematical Analysis and Application 345, 678-688, 2008 (SCI)

[8]Fan ShengJun(范胜君), Jiang Long, Davison Matt. Uniqueness of solutions for multidimensional BSDEs with uniformly continuous generators.

Comptes Rendus Mathematique, Acad. Sci. -Paris348 (11-12), 683-686, 2010 (SCI)

[9]Fan ShengJun(范胜君), Jiang Long. Uniqueness result for BSDE whose generator is monotonic in y and uniformly continuous in z.

Comptes Rendus Mathematique, Acad. Sci. -Paris348(1-2), 89-92, 2010 (SCI)

[10]Fan ShengJun(范胜君). Existence of solutions to one-dimensional BSDEs with semi-linear growth and general growth generators.

Statistics and Probability Letters 109:7-15, 2016 (SCI)

[11]Fan ShengJun(范胜君), Jiang Long. One-dimensional BSDEs with left-continuous, lower semi-continuous and linear-growth generators.

Statistics and Probability Letters 82: 1792-1798, 2012 (SCI)

[12]Fan ShengJun(范胜君), Liu DeQun. A class of BSDE with integrable parameters.

Statistics and Probability Letters 80(23-24), 2024-2031, 2010 (SCI)

[13]Fan ShengJun(范胜君), Jiang Long. Finite and infinite time interval BSDEs with non-Lipschitz coefficients.

Statistics and Probability Letters 80 (11-12), 962-968, 2010 (SCI)

[14]ShengJun Fan(范胜君),Hu JianHua. A limit theorem for solutions to BSDEs in the space of processes.

Statistics and Probability Letters 78, 1024-1033. 2008 (SCI)

[15]Fan ShengJun(范胜君), Jiang Long, Matt Davison. Existence and uniqueness result for multidimensional BSDEs with generators of Osgood type.

Frontier of Mathematics in China8(4), 811–824, 2013(SCI)

[16]Fan ShengJun(范胜君), Jiang Long. Multidimensional BSDEs with weak monotonicity and general growth generators.

Acta Mathematica Sinica, English Series 23(10): 1885-1906, 2013 (SCI)

[17]Fan ShengJun(范胜君). A note on Jensen’s inequality for BSDEs.

Acta Mathematica Sinica, English Series25(10), 1681-1692, 2009 (SCI)

[18]Fan ShengJun(范胜君). A relationship between the conditional g-evaluation system and the geneator g and its applications.

Acta Mathematica Sinica, English Series 23(8), 1427-1434, 2007SCI

[19]ShengJun Fan(范胜君). Moment inequality and Hölder inequality for BSDEs,

Acta Mathematics Applicatae SinicaEnglish Series25(1), 11-20, 2009 (SCI)

[20]Fan ShengJun(范胜君). Properties of solutions of BSDEs with integrable parameters.

Acta Mathematics Applicatae Sinica, English Series23(4), 697-704, 2007 (SCI)

[21]Fan ShengJun(范胜君), Wang YanBin, Xiao LiShun. Multidimensional BSDEs with uniformly continuous generators and general time intervals.

Bulletin of the Korean Mathematical Society 52(2): 483-504, 2015(SCI)

[22]Fan ShengJun(范胜君), Jiang Long. A representation theorem for generators of BSDEs with continuous linear-growth generators in the space of processes.

Journal of Computational and Applied mathematics 235,686-695, 2010 (SCI)

[23]Ma Jiaojiao, Fan ShengJun(范胜君---通讯作者), Fang Rui. On the stability theorem for Lp solutions of multidimensional BSDEs with uniform continuity generators in z.

Brazilian Journal of Probability and Statistics 30(2): 321-344, 2016 (SCI)

[24]Ma Ming, Fan ShengJun(范胜君---通讯作者), Song Xing. Lp (p>1) solutions for one-dimensional BSDEs with monotonic and uniformly continuous generators.

Bulletin des Sciences Mathématiques 137: 97–106, 2013 (SCI)

[25]Xiao LiShun, Fan ShengJun(范胜君---通讯作者), Xu Na. Lp (p1) solutions of multidimensional BSDEs with monotonicity generators in general time intervals.

Stochastic and Dynamics 15(1), 2015, 1550002 (34 pages) (SCI)

[26]Zhang Hengmin, Fan ShengJun(范胜君---通讯作者). A representation theorem for generators of BSDEs with finite or infinite time intervals and linear-growth generators.

Statistics and Probability Letters 83: 724-734, 2013 (SCI)

[27]Fan ShengJun(范胜君), Jiang Long. Lp (p>1) solutions for one-dimensional BSDEs with linear-growth generators.

Journal of Applied Mathematics and Computing 38(1-2), 295-304, 2012

[28]Fan ShengJun(范胜君), Jiang Long. Existence and uniqueness result for a backward stochastic differential equation whose generator is Lipschitz continuous in y and uniformly continuous in z.

Journal of Applied Mathematics and Computing 36, 1-10, 2011

[29]Fan ShengJun(范胜君), Wu ZhuWu, Zhu KaiYong. Continuous dependence properties on solutions of backward stochastic differential equations.

Journal of Applied Mathematics and Computing 24(1-2), 427-435, 2007

[30]Fan ShengJun(范胜君). Jensen's inequality for g-expectation on convex (concave) functions. Chinese Journal of Contemporary Mathematics27(4), 401-412, 2006

[31]Fan ShengJun(范胜君). Jensen's inequality for g-expectation.

Far East Journal of Theoretical Statistics 20(2), 241-256, 2006

[32]范胜君, 江龙. 具有一致连续生成元和可积参数的倒向随机微分方程. 中国科学:数学 42(2), 119-131, 2012

[33]范胜君,江龙. z一致连续的倒向随机微分方程解的一个存在唯一性结果, 数学学报54(2), 187-194, 2011

[34]范胜君,江龙. 生成元一致连续的多维倒向随机微分方程的Lp,数学年刊A34A(6), 761-770, 2013

[35]范胜君. 条件g-期望的矩不等式,数学年刊A30A(6), 771-776, 2009

[36]范胜君.g-期望关于凸(凹)函数的Jensen不等式, 数学年刊A27A(5), 635-644, 2006

正在承担的教学科研项目:

[1]基于创新型人才培养的“工科数学主干课程群”建设的研究与实践,中国矿业大学教学成果培育项目,2014---2017,主持人。

[2]非线性数学期望及其在金融中的应用(11371362),国家自然科学基金面上项目,2014---2017,排名第3

已经完成的教学科研项目:

[1]生成元g关于y弱单调且广义一般增长的倒向随机微分方程解的存在唯一性及相关问题研究11101422,国家自然科学基金青年基金项目,2012---2014,主持人。

[2]江苏省青蓝工程中青年学术带头人培养对象专项基金项目(苏教师 [2012] 39号),2012---2015,主持人。

[3]Lipschitz条件下多维反射倒向随机微分方程研究(2014T70386),中国博士后科学基金第7批特别资助项目,2014---2014,主持人。

[4]生成元g关于z一致连续的反射倒向随机微分方程研究2013M530173),中国博士后科学基金第53批面上资助一等资助项目,2013---2014,主持人。

[5]一般时间终端的多维倒向方程解的存在唯一性研究(2013RC20),中国矿业大学创新人才科研基金项目,2013---2015,主持人。

[6]具有可积参数的倒向方程理论与应用研究(2012QNA36),中央高校基本科研业务费专项基金项目,2012---2014,主持人。

[7]非线性数学期望理论—g-期望理论及其在金融中的应用(10671205),国家自然科学基金面上项目, 2007--2009,排名第5

[8]非线性数学期望—条件g-期望理论与应用研究(10971220),国家自然科学基金面上项目,2010--2012,排名第3

[9]g-期望与倒向随机微分方程及其在金融与经济中的应用(200919),教育部全国优秀博士学位论文作者专项基金项目,2010--2012,排名第2

[10]梯度系统在Banach空间上的长时间行为(2010QNA40),中央高校基本科研业务费专项基金项目,2011---2013,排名第2

[11]倒向随机微分方程及g-概率理论与应用研究(2010LKSX04),中央高校基本科研业务费专项基金项目,2010--2012,排名第2

[3]终端时间有限或无限的多维倒向随机微分方程Lp (p1)解的存在惟一性(2012LWB57), 中国矿业大学高水平论文专项基金资助项目,2012---2013,负责人。

[12]非线性数学理论及其应用(2009ZCX002),校优秀创新团队建设项目,2009--2012,排名第10

[13]非线性数学期望理论及其在经济与金融中的应用,校科技基金项目,2004--2006,排名第5

[14]倒向随机微分方程理论与应用研究(2006A041),校青年科技基金项目,2007--2009,主持人。

[15]摩擦市场下的最优投资组合研究(2007A029),校青年科技基金项目,2007--2010,排名第2

[16]问题驱动下的几类数学问题的分析和求解(JK111729),中央高校基本科研业务费专项基金项目,2011---2015,排名第5

[17]《近代概率论基础》课程建设和教学改革,校教改项目,2009--2011,主持人。结题考核优秀

[18]《工程数学》课程建设和教学改革,校教改项目,2010--2012,排第3。结题考核优秀

[19]理科平台课程《数学分析》的建设与改革,校教改项目,2009--2011,排名第5

[20]基于多元化目标,建设研究型课堂教学之《概率论与数理统计》教学改革与研究,校教改项目,2011---2013,排名第2

[1]江苏省青蓝工程中青年学术带头人(2016.3

[2]校十佳青年教职工(2011.4

[3]校第八批优秀青年骨干教师(2011.3

[4]校第七批优秀青年骨干教师(2008.7),考核优秀(2011.3

[5]校中层干部年度考核优秀(2016.3

[6]校教职工年度考核优秀(2012.4

[7]校教职工年度考核优秀(2009.3

[8]校教职工年度考核优秀(2007.4

[9]校教职工年度考核优秀(2003.3

[10]校级优秀教学奖一等奖 (2009.12)

[11]校级优秀教学质量奖二等奖(2007.11

[12]校级优秀教学质量奖二等奖(2002.11

[13]校第十届青年教师讲课比赛三等奖(2002.06

[14]校优秀教学成果奖二等奖(排名第5, 2014.11

[15]徐州市自然科学优秀学术论文一等奖(2010.10

[16]徐州市工业与应用数学学会优秀学术论文一等奖(2009.12

[17]中国矿业大学科学技术奖二等(排名第5, 2005.12

[18]第六届校教职工代表大会优秀代表(2010.4

[19]本科毕业论文优秀指导教师(2009.8

[20]校级优秀班主任(2000.12

[1]倒向随机微分方程解的连续依赖性质,江苏省概率统计年会,200710徐州

[2]g-期望关于凸函数的Jensen不等式江苏省工业与应用数学学会年会,0711月南京

[3]倒向随机微分方程的矩不等式,江苏省概率统计年会,200911南京

[4]倒向随机微分方程的一般比较定理,全国概率统计会议,201010天津

[5]有限和无限时间终端的一维倒向随机微分方程,江苏省概率统计年会,2011.10 苏州

[6]生成元为弱单调且一般增长的多维BSDE,概率统计国际研讨会,2013.07 成都

[7]具有弱单调生成元的多维倒向随机微分方程,江苏省概率统计年会,2013.10 无锡

[8]生成元弱单调且一般增长的多维BSDELp解,全国概率统计会议,2014.10 济南

[9]Lp solutions of multidimensional BSDEs with weak monotonicity and general growth generators, International Conference on Control Theory and Mathematical Finance, Fudan University, Shanghai, August 16th-18th, 2015.

[10]Lp solutions of multidimensional BSDEs with weak monotonicity and general growth generators, 江苏省概率统计学会第十二次学术年会, 2015.10.9-11,南通大学

[11]Existence of solutions to one-dimensional BSDEs with semi-linear growth and general growth generators, 2016年随机过程、随机分析及相关领域研讨会,2016.4.14-17, 成都

[12]美国“数学评论”评论员、江苏省概率统计学会理事

数学专业研究生课程:测度与概率,随机金融学,倒向随机微分方程

本科生课程:数学分析,现代概率论基础,高等数学,工程数学,线性代数,复变函数

已毕业硕士生:马明,宋星,王艳彬,李微微,张靖芝,刘德群,肖立顺,李慧颖,张恒敏,侯杰,李德鹏,许少亚,李银,方瑞,马娇娇,刘亚军,廖俊侠

在读硕士生:罗环环,王茜茹,董勇鹏、王馨.

在读博士生:肖立顺

Email: shengjunfan@cumt.edu.cn

Tel: 0516-83591516O

通讯地址:江苏徐州中国矿业大学(南湖校区)数学学院邮政编码:221116